Weight Gain on Anavar

Discussion in 'Steroid Forum' started by marathongirl, Apr 23, 2011.

  1. #1
    marathongirl

    marathongirl Junior Member

    Hello everyone,

    I am not a bodybuilder, but would really appreicate some help from you all concerning anavar. I am a recreational marathon runner (sub 3:30). I had been losing weight consistently for a year or so, but hit a plateau, and my husband gave me some Anavar (5mg). Even though mu gut feeling was bad, my husband promised me I wouldn't gain weight on it (stupid, I know) I am currently on my third week, and have gained 8+ lbs. Especially in my legs. This obviously was not the goal I was trying to achieve. Yes, I know how stupid it was to take the var in the first place, after reading all the forums and information on it..

    My question is, is it possible that this weight gain is permanant, or just water weight? Because I only took a small dosage of the var for three weeks, is it really possible for me to have gained that much muscle weight on it? Will I be able to lose this weight by stopping Var immediatley? Thoughts? Advice? I would like to lean out and get cut, but again, I can't survive on a bodybuilder's diet while running 50+ miles per week. Thank you, I really appreciate any advice you have to give.
     
  2. #2
    Michael Scally MD

    Michael Scally MD Doctor of Medicine


    This is a very low dose even for a female. I would be mildly surprised if it interfered with menses, which is a sure sign the dosage is sufficient. Simply stop.
     
  3. #3
    heavyiron

    heavyiron Member

    8lbs in 3 weeks is likely diet related. Are you sure you are using real anavar and not some other steroid?

    5mg of anavar daily should not cause rapid weight gain in most cases.
     
  4. #4
    sassy69

    sassy69 Junior Member

    anavar takes about 2 weeks to "show" itself. Presence of any amount of AAS or anything that screws up the natural hormone profile may cause amenorrhea.

    I would guess either diet related or else you respond to anavar by retaining water. Even tho anavar doesn't aromatize (convert to estrogen), anecdotally, it not uncommonly causes water retention in women.

    Just drop it. Var can take up tp 3 weeks to clear (ref; detection time).

    For your purposes anavar might useful at some time for recovery, but otherwise, it sounds more like water weight. Possibly your appetite is increasing from it as well - 5 mg isn't much, but its hard to say how sensitive you are to it.

    Also do you know for sure that it is real anavar? There's always the possibility someone substituted some dbols or something for it. (Cuz dbols are cheap and var tends to be very expensive, so more likely to be subbed.)
     
    Last edited: Jun 17, 2011
  5. #5
    biggerandbetter

    biggerandbetter Junior Member

    no it is not a stupid thing for a woman to take steroids (deffinatly not stupid at 5 mg ed) iv got my girlie on the same cycle and she looks like the cats meow :) haha

    are you sure your hubby didnt slip you anadrol and not anavar? if thats not the case then your weight gain is most likely diet related as heavyiron stated
     
  6. #6
    sassy69

    sassy69 Junior Member

    My only opinion here is that I hope your girlie is aware of all the results and SIDES of using AAS - not just popping it because you said it was ok. Some of the worst and most dangerous cycle advice I've ever seen comes from well-meaning guyfriends - even if they are very experienced in their own right. usually the women dont' do the research themselves and then are stumped when stuff they didn;t know about starts happening.... YOUR (her) body, YOUR (her) results, YOUR (her) sides. COMPLETELY different hormone profile from men.

    BTW, recommend your girlie uses acidophilus w/ those anavar cycles (or any hormone manipulator including AIs or SERMs) to help balance vaginal bacteria to avoid vaginosis / yeast infections.
     

© 1997–2015 MESO-Rx. All Rights Reserved. Disclaimer.